MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-600
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 10/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On october 27, 2023, senseonics was made aware of an adverse event where user reported a hypoglycemia event with no alert from the system due to sensor inaccuracy.The user was able to resolve the issue by drinking juice.
 
Additional Manufacturer Narrative
This mdr is a result of retrospective review of complaints.The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Additional Manufacturer Narrative
Customer reported a low glucose event where sg = 102 mg/dl, bg = 59 mg/dl on (b)(6)2023, 9.02am.A review of glucose trend on (b)(6) 2023 confirmed the sg = 103 mg/dl at 8.54 am and bg = 59 mg/dl on (b)(6) 2023, 9.02 am.The user did not seek medical treatment and was able to treat himself by drinking juice.In associated sensor inaccuracy case it was determined that the system was experiencing some instability.A review of the raw data revealed that there was dip in reference and signal channel values which coincided directly with the start of the user's covid treatment with paxlovid.The sensor was taking longer than expected to settle and an rma was issued for further investigation.Based on the initial escalation analysis, the sensor performance deviated from normal behavior.The rma was authorized due to the deviation in sensor performance where there was mismatch observed between the sensor readings and calibration entries.Sensor 292564 was tested in-house, and a qc did not reveal any malfunction of the sensor.However, review of dms data revealed that there was dip in reference and signal coincide directly with the covid diagnosis and start of treatment and the sensor is taking longer than expected to settle.There is currently no data confirming paxlovid has any interference with sensor readings.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key18252859
Report Number3009862700-2023-00219
Device Sequence Number7191500
Product Code QHJ
UDI-Device Identifier00817491022912
UDI-Public817491022912
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/26/2023
Device Model Number102208-600
Device Catalogue NumberFG-5900-01-001
Device Lot Number132235
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2023
Supplement Date Received by Manufacturer10/27/2023
Initial Report FDA Received Date12/01/2023
Supplement Report FDA Received Date01/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexFemale